×

Found 36 Documents (Results 1–36)

Sharp spectral asymptotics for Dirac energy. (English) Zbl 1391.81084

Isakov, Victor (ed.), Sobolev spaces in mathematics. III: Applications in mathematical physics. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85651-3/hbk; 978-5-901873-28-1; 978-0-387-85791-6/set; 978-0-387-85652-0/ebook). International Mathematical Series 10, 161-185 (2009).
MSC:  81Q20 35P15 35Q40
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference